# SDR SIMA20140225008

- Difficulty date: February 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 35,715 hours, 32,852 cycles
- Engine: Allsn AE3007A
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200201199
- Condition: Failed
- Location: Ac Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

10 MINS OUT OF LANDING MLU FLIGHT ATTENDANT REPORTED PASSENGERS COMPLAINING OF ACRID SMOKE SMELL IN AFT OF CABIN.  FLIGHT ATTENDANT CONFIRMED THE ACRID SMELL OF SMOKE.  THEY NOTED THAT THEY REALLY COULD NOT SEE ANY SMOKE BUT DID SMELL IT.  WE HAD A KIND OF DIRTY PACK SMELL IN COCKPIT & AGAIN NO SMOKE WAS SEEN IN COCKPIT OR CABIN.
